Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Severe tooth ache. Taking painkillers. Blood from vagina when I take pills. Why?

I have had a very severe tooth ache for a month now and i have been taking numerous pain killers to help many like tylenol3, tylenol extra strength, oxycodene, ibprophen 800mg at least 2 at 1 time, alieve, and some morphine pill my friend takes for his liver disease pain. so now im having bleeding from my vaginal area and im not on my period the blood is light and it only starts flowing when i take the pills and it slows down like as a brownish color but it doesnt stop
Asked On : Tue, 26 Jun 2012
Answers:  1 Views:  82
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

this bleeding is side effect of using excessive analgesics like tylenol.
these agents have anti-platelet properties (platelets are cells in our blood which help blood clotting).
I would suggest you to stop taking so many analgesics in such large amounts and see your dentist for toothache. These analgesics are harmful for liver as well.
Answered: Sat, 15 Sep 2012
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor